# SDR DL733011559

- Difficulty date: September 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N222DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23971
- Aircraft time: 39,350 hours, 19,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 12390
- Condition: Discharged
- Location: Lt Aft Door Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT DOOR EXT EMER LIGHT INOP                             REPLCED BATT. OP CKS GOOD
